Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nyygiants4444

What happens when you come off an antibiotic?

Ok, so i never went with Dans regimen lol, i was too worried , plus my face was looking clear. For those of you who dont know, i've been on tazorac/clindagel/doryx for the past 5 months or so. My face finally settled down after the 3-4 month mark and its looking good.

My question is though...I stopped taking Doryx like 5 days ago. I dont really like the idea of popping pills, plus i didnt really think it was doing anything. I think the tazorac/clindagel would be plenty for my light-mild acne. Question tho...I did get some new pimples...is this normal?? When will my body return to its normal state (with no antibiotics in it)? I dont konw if its just a coincidence that i got a little breakout at the same time i stopped the doryx?? Is a minor breakout supposed to occur when you get off a antibiotic, then my skin will be back to normal and clear again??

THANKS

Share this post


Link to post
Share on other sites

nope. I've never heard of anyone being cured forever w/ antibiotics.

I have no problems , for your sake, in being wrong.....

but I've been on ALL the antibiotics except for keflex, and none worked for longer than a few months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×